# SDR GTIA201311081030

- Difficulty date: November 8, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N515NK
- Make and model: Airbus A319-132
- Aircraft serial: 2698
- Aircraft time: 20,118 hours, 12,772 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G2F21277
- Condition: Dislodged
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASKS IN AFT GALLEY FELL.  STOWED MASKS IAW AMM.  PERFORMED MANUAL MASK RELEASE IAW AMM.   DROP TESTED GOOD AT THIS TIME.
